# SDR SWAA2022051996043

- Difficulty date: April 20, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.450 INCH. APPROX. 2022-211255 / REPAIRED LOWER EXTERNAL SKIN PANEL LOCATED ON RT HORIZONTAL STABILIZER AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. MATERIAL USED: ALUMINUM SHEET P/N: 2024T3-0.063 P.O: 2021 244321 SHEET P/N: 2024T3 0.080 P.O: 2022 126808. REPAIRED LOWER EXTERNAL SKIN PANEL LOCATED ON RT HORIZONTAL STABILIZER AT STAB STA 193.90 AND 16 INCH. FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. MATERIAL USED: ALUMINUM SHEET P/N: 2024T3-0.063 P.O: 2021 244321 SHEET P/N: 2024T3 0.080 P.O: 2022 126808.
